See Alike in...

Alike App

Browser

birbfoot

764d

Does anyone elses heart rate jump to 130-170 just by walking normally? But immediately goes down once you're resting? I've been having this problem for months and whenever my heart rate climbs, I'll get headaches, dizziness, and shortness of breath. (Like if I go to the stop sign down the road which is 4 minutes away, I feel like I'm gonna pass out or vomit, which sucks considering I used to walk all around town and be fine) :(

Top reply
    • Happyfeet007

      755d

      I’ve been on propanol for just over two weeks and it’s already making a difference especially with my walking heart rate. It’s so hard! If it’s been suggested by a doctor you should definitely give it a try. I also used to be so active when I was in high school and it was so confusing and I felt like a failure when my body started showing these symptoms. I understand that pain too ❤️

    • Happyfeet007

      755d

      I’ve been on propanol for just over two weeks and it’s already making a difference especially with my walking heart rate. It’s so hard! If it’s been suggested by a doctor you should definitely give it a try. I also used to be so active when I was in high school and it was so confusing and I felt like a failure when my body started showing these symptoms. I understand that pain too ❤️

    • Student_girl

      761d

      I’ve got POTS and have a lot of the same problems. Haven’t found a way to deal with it yet but I’m in the same boat. Good luck

    • gymdog

      761d

      Unfortunately this is the nature of POTS and hence the diagnosis. Are you on medication?

      • birbfoot

        761d

        @gymdog not currently, still getting testing done. It was suggested I try propranolol, but I'm wary of trying medicine lol

        • gymdog

          761d

          @birbfoot I have been on propranolol for 2 years now for my POTS. It makes a difference and I'd encourage you to try it! Electrolytes and water can go a big way too

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion